Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blurred vision on standing, headaches, nausea, rib pain, tingling in arm, rashes. Cure for symptoms?

hi im 23 and ive been experiencing a lot of different things. I get blurred vision everytime I stand for the past 2 weeks. I also have had headaches , light headed, neasea, pains in my ribs, and mocement in my stomach which I think is gas, ive also had back pain and burning in my lower back, and pain in my neck, and also numbness and tingling in my right arm. Ive also had a rash where I breakout once a week and im always very tired. I struggle to get out of bed in the mornings.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you have been suffering from blurred vision on standing up for the last couple of weeks. It might be a case of orthostatic hypotension. As you are pretty young, few tests will have to be conducted to find out the exact cause. A complete examination also needs to be done. We can guide you in a better way if you could tell us a little bit about your past medical history. You can also get in touch with your Doctor and consult him/her. Hope this helped.
Dr. Gagandeep Dhillon
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor